# SDR ASOA2013123109731

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 36,412 hours, 31,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FLOOR LEVEL FLOOD LIGHT ASSY DAMAGED.  R & R PAX DOOR FLOOR LEVEL FLOOD LIGHT ASSY IAW AMM 33-51-19.  OPS CHECKED GOOD, NO FURTHER DEFECTS NOTED AT THIS TIME.
